Théorie des parallèles
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1849)
- Volume: 8, page 312-314
- ISSN: 1764-7908
Access Full Article
topHow to cite
topMinarelli, Camillo. "Théorie des parallèles." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 8 (1849): 312-314. <http://eudml.org/doc/95999>.
@article{Minarelli1849,
author = {Minarelli, Camillo},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {312-314},
publisher = {Bachelier},
title = {Théorie des parallèles},
url = {http://eudml.org/doc/95999},
volume = {8},
year = {1849},
}
TY - JOUR
AU - Minarelli, Camillo
TI - Théorie des parallèles
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1849
PB - Bachelier
VL - 8
SP - 312
EP - 314
LA - fre
UR - http://eudml.org/doc/95999
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.